# SDR DHL2002803033

- Difficulty date: March 16, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK FOUND ON RT SIDE STA 1700.00 APPROX LONGERON 18.  INSTALLED MINOR REPAIR STA 1700.00 LONGERON 18, RT SIDE FUESLAGE PER SRM 53-2-1 ITEM 16.
